# SDR DALA2017011900490

- Difficulty date: November 24, 2015
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 87,964 hours, 12,607 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR UPPER BULKHEAD WEB LOWER CHORD AT BS 1809 FOUND CRACKED AT FASTENER APPROXIMATELY LBL 30. WORKED ON NON-ROUTINE 49. REPAIRED PER SRM 53-80-08.
